# SDR YENA2023061600647

- Difficulty date: June 14, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 02063
- Aircraft time: 74,779 hours, 26,932 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK: LOWER RADIUS RH WINDSHIELD FRAME CENTER LOWER NODE INTERNAL SIDE. L=0.400"; REF AEROMAN NR 2023-252244 W/O:2023 200/1: ACCOMPLISHED REPAIR LOWER RADIUS RH WINDSHIELD FRAME CENTER LOWER NODE INTERNAL SIDE IAW AEROMAN EA 53-0159-23, PART 1-7, AIRBUS RDAF 81216319/017/2023#A, AND JETBLUE EC A23-404-01.
